# SDR ASOA2016081615342

- Difficulty date: August 16, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL SEAT TRACK CORRODED FS 544.0- FS 559+801.  REMOVED DAMAGED SEAT TRACK DRILLED UP NEW SERVICEABLE SEAT TRACK AND INSTALLED RT SIDEWALL FS 544.00-559.00 IAW REO 601R-53-00-637.  RECEIVED AND COMPLIED EC/TC REO 601R-53-00-637.  R & R SEAT RAIL IAW AMM 53-01-11-00/400-802.
